# SDR DXTA2009020603494

- Difficulty date: February 5, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 9,494 hours, 5,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Converter
- Part number: 67183235
- Part serial: 0256
- Condition: Shorted
- Location: Flap Resolver
- Part time: 2,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPLACED GROUND SEAL PN S3521-6 AT GT048 REMOVED AND REPLACED RT RESOLVE CONVERTER (DUE TO FAIL MSG) ELECTRICAL RIG CHECK GOOD, FLAPS SYS CHECK GOOD IAW MM CH 27-50-00.
